advertisement
Question
Posted by: Jen | 2009/10/29

Cipralex and weight gain

Hi

I have just been put on Cipralex and everywhere I look on the internet it says that it causes weight gain, is this true?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jen
Yes Cipralex can cause weight gain in some people, sometimes more because as their mood lifts their appetite returns! However not all people pick up weight and in some it is only a kg or two at the most. If it works for you - wait and see how it goes?
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/29

Hallo Jen
Yes Cipralex can cause weight gain in some people, sometimes more because as their mood lifts their appetite returns! However not all people pick up weight and in some it is only a kg or two at the most. If it works for you - wait and see how it goes?
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement